# SDR 20000719SH017

- Difficulty date: June 21, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N780SP
- Make and model: Gulstm 500B
- Aircraft serial: 1362133
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SL74644
- Condition: Broken
- Part time: 1,400 hours
- Component: Connecting Rod, Lyc
- Component part number: 74502
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD CAP CAME OFF NR 2 CYLINDER AS A RESULT OF EITHER SL74644 BREAKING OR SL128186 NUT BACKING OFF.  (X)
